Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 30, 2014, 09:43:12 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632366
  • Total Topics: 47889
  • Online Today: 257
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: First day on med  (Read 1016 times)

0 Members and 1 Guest are viewing this topic.

Offline egello

  • Member
  • Posts: 899
  • cb
First day on med
« on: January 19, 2007, 09:01:41 PM »
Hi everyone

I took my first combo this afternoon. I felt slightly nauseous, but eating some food helped. However, my feet feels tingly and slightly painful. Does this go away? Is this normal? Should i tell my doctor?
Reyataz / Norvir / Truvada/ Androgel 5 g / 2 days
1/29/07 14 T, 300 k V, 1.8 %
2/22/07 197 T, 247 V, 6.8 %
3/27/07 164 T, <50 V, 5.4 %
5/28/07 177 T, <50 V, 8.2 %
7/28/07 214 T, <50 V, 9.6 %
10/3/07 380 T, <50 V, 10 % no more Mepron, Famvir

Offline Eldon

  • Member
  • Posts: 2,664
Re: First day on med
« Reply #1 on: January 19, 2007, 09:15:39 PM »
Hi:

From the start, your body needs to adjust to the meds that you are taking. Should the symptoms persit, you will want to consult with your doctor.



"What Can I do today to make a better Tomorrow?"

Offline Life

  • Member
  • Posts: 2,388
  • Member 2005
Re: First day on med
« Reply #2 on: January 20, 2007, 10:59:39 AM »
Egello, not knowing what meds you are on, but these kind of feelings you describe have been felt by many of us.    Tuff it out and let the meds settle in with your system (couple weeks or so).   Your doc should be made aware of anything that is outright ruff, but let time move by and see how your system deals with this.   Remember, the meds are good, the virus bad...  The meds are FUCKING UP the virus's destrutive path right now.   I would be worried if I felt nothing going on in my body when I first started...

Keep talking, keep letting us know how you are doing...   I am glad you got started.  You just saved your life...

Love

Offline Blixer

  • Member
  • Posts: 712
Re: First day on med
« Reply #3 on: January 20, 2007, 12:55:18 PM »
Egello,
The meds can cause some strange things at the beginning and everyone's response seems to be different.  I had a burning in the tops of my feet when I started and a bit of insomnia a few days in.  I didn't have many of the "normal" side effects.  But things did resolve and I think most individuals indicate that you do get pretty much back to normal.  There may be a few things that you notice on an ongoing basis.  I'm on sustiva and once in a great while I'll have the "morning drunk" feeling even after 9 months.  But that is rare.  For the most part I feel better than ever!!!   So as Eric said, tuff it out and let things settle in. If you have any major issues, call your doctor.  The meds work and they are saving your life!!!
David
Diagnosed 1/9/06
8/27/2007 CD4 598, 29%, VL 58 (72 wks)
11/19/2007 CD4 609, 30%, VL < 50 (84 wks)
2/11/2008 CD4 439, 27%, VL <50 (96 wks)
5/5/2008 CD4 535, 28%, VL <50 (108 wks)
10/20/2008 CD4 680, 28%, VL <50 (132 wks)
Changed to Atripla in 2012
1/14/2013 CD4 855, 35%, VL <40

Offline koi1

  • Member
  • Posts: 713
Re: First day on med
« Reply #4 on: January 20, 2007, 03:50:17 PM »
Hey,

I hope you are feeling better. What meds are you taking? I am on the sustiva truvada combo. I have taken very well to it. I feel tired, but that was also before starting and I guess I will keep feeling tired until my cd4's improve. Please let us know how you are doing.

rob
diagnosed on 11/20/06 viral load 23,000  cd4 97    8%
01/04/07 six weeks after diagnosis vl 53,000 cd4 cd4 70    6%
Began sustiva truvada 01/04/07
newest labs  drawn on 01/15/07  vl 1,100    cd4 119    7%
Drawn 02/10/07
cd4=160 viral load= 131 percentage= 8%
New labs 3/10/07 (two months on sustiva truvada
cd4 count 292  percentage 14 viral load undetectable

Offline allopathicholistic

  • Member
  • Posts: 3,258
Re: First day on med
« Reply #5 on: January 20, 2007, 05:05:05 PM »
Hi everyone

I took my first combo this afternoon. I felt slightly nauseous, but eating some food helped. However, my feet feels tingly and slightly painful. Does this go away? Is this normal? Should i tell my doctor?

I would mention it but that's just me ... In my first month after starting meds I had tingling in my fingertips if I grabbed objects too hard (e.g. a kitty litter scooper) ... The tingling was very mild but just odd and unnecessary. That's all history now. Even though I mentioned it to my doctor he had nothing to say about it. I was simply communicating (or blabbing - something I'm good at LOL)
« Last Edit: January 22, 2007, 03:48:34 PM by allopathicholistic »

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.